# SDR MALA040779

- Difficulty date: October 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 12,603 hours, 12,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, LT FLAP TOP SKIN FOUND DAMAGED.  MAINTENANCE REPAIRED IAW EO A57079.  AIRCRAFT RETURNED TO SERVICE 10/17/04.
